Holomorphic mean Lipschitz functions on the unit ball of ℂn

Ern Gun Kwon, Hong Rae Cho, Hyungwoon Koo

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


On the unit ball of ℂn, the space of those holomorphic functions satisfying the mean Lipschitz condition is characterized by integral growth conditions of the tangential derivatives as well as the radial derivatives, where ωp(t, f) denotes the Lp modulus of continuity defined in terms of the unitary transformations of ℂn.

Original languageEnglish
Pages (from-to)189-202
Number of pages14
JournalJournal of the Korean Mathematical Society
Issue number1
Publication statusPublished - 2013


  • Besov space
  • Mean Lipschitz condition
  • Mean modulus of continuity

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Holomorphic mean Lipschitz functions on the unit ball of ℂn'. Together they form a unique fingerprint.

Cite this